Open Access
July, 1995 Symmetric Two-Particle Exclusion-Eating Processes
Xijian Liu
Ann. Probab. 23(3): 1439-1455 (July, 1995). DOI: 10.1214/aop/1176988191


We consider infinite particle systems on a countable set $S$ with two-particle exclusion-eating motion determined by a symmetric transition function $p(x, y)$. This is, in a certain sense, a mixture of the exclusion process and the voter model. We discuss the dual process of this process and use the dual process to give a description of the set of invariant measures and to prove an ergodic theorem.


Download Citation

Xijian Liu. "Symmetric Two-Particle Exclusion-Eating Processes." Ann. Probab. 23 (3) 1439 - 1455, July, 1995.


Published: July, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0926.60088
MathSciNet: MR1349179
Digital Object Identifier: 10.1214/aop/1176988191

Primary: 60K36

Keywords: coalescing random walk , Duality , ergodic theorem , Exclusion process , voter model

Rights: Copyright © 1995 Institute of Mathematical Statistics

Vol.23 • No. 3 • July, 1995
Back to Top